Mass Equidistribution for Hecke Eigenforms

Wenzhi Luo, Peter Sarnak

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

In this work, we study the mass equidistribution for holomorphic Hecke eigen-forms and establish, by employing incomplete Poincaré series and the Petersson formula, sharp equidistribution results when the average is performed over intervals much shorter than before. A key feature is the analysis of the off-diagonal terms that result from this shortening of intervals.

Original languageEnglish (US)
Pages (from-to)874-891
Number of pages18
JournalCommunications on Pure and Applied Mathematics
Volume56
Issue number7
DOIs
StatePublished - Jul 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Mass Equidistribution for Hecke Eigenforms'. Together they form a unique fingerprint.

  • Cite this